MAUDE Adverse Event Report: SIGHT SCIENCES INC OMNI SURGICAL SYSTEM

SIGHT SCIENCES INC OMNI SURGICAL SYSTEM
Catalog Number 1-108
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The physician who performed an omni procedure reported that after successful completion of the canaloplasty procedure, the device was met with resistance when the catheter was re-advanced into the schlemm' for the trabeculotomy procedure.The physician unparked the cannula tip and pulled into the middle of the anterior chamber to begin retracting the catheter.It was noted that the device wheel was hard to retract and after 2-3 click backs, the catheter broke off from the cannula.The physician used mst micro forceps to remove the catheter and complete trabeculotomy.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES INC
4040 campbell ave
suite 100
manlo park CA
Manufacturer (Section G)
SIGHT SCIENCES INC.
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key21911326
Report Number3010363671-2025-00005
Device Sequence Number20642466
Product Code MRH
UDI-Device Identifier00858027006525
UDI-Public(01)00858027006525(17)270911(10)F24J11-02
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number1-108
Device Lot NumberF24J11-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown